- -

R-spaces and closedness/completeness of certain function spaces in the topology of uniform convergence

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

R-spaces and closedness/completeness of certain function spaces in the topology of uniform convergence

Show full item record

Singh, D.; Kohli, JK. (2014). R-spaces and closedness/completeness of certain function spaces in the topology of uniform convergence. Applied General Topology. 15(2):155-166. doi:http://dx.doi.org/10.4995/agt.2014.3029.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43617

Files in this item

Item Metadata

Title: R-spaces and closedness/completeness of certain function spaces in the topology of uniform convergence
Author:
Issued date:
Abstract:
[EN] It is shown that the notion of an − cl R space (Demonstratio Math. 46(1) (2013), 229-244) fits well as a separation axiom between zero dimensionality and − 0 R spaces. Basic properties of − cl R spaces are studied and ...[+]
Subjects: R space , Ultra Hausdorff space , Initial property , Monoreflective (epireflective) subcategory , R_cl-supercontinuous function , Topology of uniform convergence
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.3029
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.3029
Type: Artículo

This item appears in the following Collection(s)

Show full item record